International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 1, Pages 5-9
The Fourier transforms of Lipschitz functions on the Heisenberg group
Department of Mathematics, Yarmouk University, Irbid, Jordan
Received 1 December 1998
Copyright © 2000 M. S. Younis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the order of magnitude of the Fourier transforms of
certain Lipschitz functions on the Heisenberg group . We
compare our conclusions with some previous results in the field.